# SDR AALA202007319001

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,699 hours, 13,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD DOOR SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT HAND FORWARD SLIDE LIGHT PER AMM 33-51-04.
